# SDR LOSA9508

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC849B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire
- Part number: 791010BA22
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT SPEED LEVERS HIGH NOSE WHEELSTEERING INOPERTIVE.  MAINTENANCE REPLACED DEFECTIVE WIRE (791010BA22) IN PEDESTAL.  ALL REQUIRED CHECKS NORMAL.  ACFT RELEASED FOR SERVICE.  (W)
